# SDR AALA200802368

- Difficulty date: September 15, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N580AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53157
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW EMERGENCY LIGHT AT SEAT ROW 21 MISSING LAMP.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT ROW 21.  SYSTEM GROUND CHECKED NORMAL OPS.
